# SDR UALA2009060201591

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056907
- Condition: Leaking
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D31038201U1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PSI.  LEAKING AT FILL VALVE.  O-RING REMOVED & REPLACED.  REFILLED CYLINDER.
